# SDR 2008UALA00373

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 68,845 hours, 7,826 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Bulk Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN OIL CANNING AT FWD LWR AREA. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. INSTALLED EXTERNAL SKIN DOUBLER.
